MathSciNet Relay Station
MathSciNet bibliographic data
MR1964457 (2004d:60209) 60J65 (31B05 35B40 35K05 60J35)
Collet, Pierre; Martínez, Servet; San Martín, Jaime Asymptotic of the heat kernel in general Benedicks domains. Probab. Theory Related Fields 125 (2003), no. 3, 350–364.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement